# SDR DHL2004745506

- Difficulty date: July 2, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED; LT FUSE HAS DENTS FWD BS 1090 ABOVE STR 18L. DAMAGED AREA OUT OF LIMITS IAW SRM 53-30-1 FIG 1. CUT OUT DAMAGED AREA DIM 10 INCHES X 8 INCHES IAW SRM 53-30-3 FIG 1. DOUBLER TREATED AND PRIMED IAW SRM 51-10-2 AND INSTALLED IAW SRM 53-30-3 FIG 1.
